Digoxin is a medication prescribed for patients with heart failure or an irregular heart beat. There are potential side effects of Digoxin--some severe--which you should report to your doctor.
Too great of an amount of the medication in your body can cause side effects associated with Digoxin, according to familydoctor.org. Pay close attention to any potential symptoms. Your doctor may need to adjust the dosage.
According to familydoctor.org, it can take weeks for Digoxin to work in your body. Hence, you should not mistakenly think that you are not getting enough medication and increase the dosage without consulting with your physician.
Symptoms of an overdose of Digoxin may include diarrhea, fatigue, confusion, vision changes, drowsiness, abdominal pain, appetite changes, irregular heart beat, nausea and vomiting.
Do not stop skip doses or stop taking Digoxin without your doctor’s permission. According to familydoctor.org, such actions actually can worsen your heart condition.
According to familydoctor.org, you should call your doctor immediately if you experience breathing difficulties, sudden foot or ankle swelling, dizziness, heart rate changes, frequent urination, faintness, or a pulse that exceeds 100 beats per minute.